# SDR SWAA2022021559161

- Difficulty date: January 7, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737*
- Aircraft serial: 29827
- Aircraft time: 66,169 hours, 39,132 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 520 STRINGER 25R AT FWD CARGO COMPARTMENT ; 2022-12145 / [01] REPLACED TIE CLIP LOCATED BS 520 STRINGER 25R AT FWD CARGO COMPARTMENT IAW EA#22-153-00257-WIP1 (TTG8Q00AHLRM) AND EA # 22-153-00257 (TTG8Q00AQBQ3) SEE INDIVIDUAL SIGN OFFS BELOW.; [02] REPLACED TIE CLIP LOCATED BS 520 STRINGER 25R AT FWD CARGO COMPARTMENT IAW EA#22-153-00257-WIP1 (TTG8Q00AHLRM) AND EA # 22-153-00257 (TTG8Q00AQBQ3) SEE INDIVIDUAL SIGN OFFS BELOW.
